IOCAS-IR  > 海洋环流与波动重点实验室
An extension of conditional nonlinear optimal perturbation approach and its applications
Mu, M.1,3; Duan, W.1; Wang, Q.1,2; Zhang, R.1,2
2010
发表期刊NONLINEAR PROCESSES IN GEOPHYSICS
卷号17期号:2页码:211-220
文章类型Article
摘要The approach of conditional nonlinear optimal perturbation (CNOP) was previously proposed to find the optimal initial perturbation (CNOP-I) in a given constraint. In this paper, we extend the CNOP approach to search for the optimal combined mode of initial perturbations and model parameter perturbations. This optimal combined mode, also named CNOP, has two special cases: one is CNOP-I that only links with initial perturbations and has the largest nonlinear evolution at a prediction time; while the other is merely related to the parameter perturbations and is called CNOP-P, which causes the largest departure from a given reference state at a prediction time. The CNOP approach allows us to explore not only the first kind of predictability related to initial errors, but also the second kind of predictability associated with model parameter errors, moreover, the predictability problems of the coexistence of initial errors and parameter errors. With the CNOP approach, we study the ENSO predictability by a theoretical ENSO model. The results demonstrate that the prediction errors caused by the CNOP errors are only slightly larger than those yielded by the CNOP-I errors and then the model parameter errors may play a minor role in producing significant uncertainties for ENSO predictions. Thus, it is clear that the CNOP errors and their resultant prediction errors illustrate the combined effect on predictability of initial errors and model parameter errors and can be used to explore the relative importance of initial errors and parameter errors in yielding considerable prediction errors, which helps identify the dominant source of the errors that cause prediction uncertainties. It is finally expected that more realistic models will be adopted to investigate this use of CNOP.
收录类别SCI
语种英语
WOS记录号WOS:000277184900011
引用统计
被引频次:56[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.qdio.ac.cn/handle/337002/32859
专题海洋环流与波动重点实验室
作者单位1.Chinese Acad Sci, Inst Atmospher Phys, LASG, Beijing 100029, Peoples R China
2.Chinese Acad Sci, Grad Univ, Beijing 100049, Peoples R China
3.Chinese Acad Sci, Inst Oceanol, Key Lab Ocean Circulat & Wave, Qingdao 266071, Peoples R China
推荐引用方式
GB/T 7714
Mu, M.,Duan, W.,Wang, Q.,et al. An extension of conditional nonlinear optimal perturbation approach and its applications[J]. NONLINEAR PROCESSES IN GEOPHYSICS,2010,17(2):211-220.
APA Mu, M.,Duan, W.,Wang, Q.,&Zhang, R..(2010).An extension of conditional nonlinear optimal perturbation approach and its applications.NONLINEAR PROCESSES IN GEOPHYSICS,17(2),211-220.
MLA Mu, M.,et al."An extension of conditional nonlinear optimal perturbation approach and its applications".NONLINEAR PROCESSES IN GEOPHYSICS 17.2(2010):211-220.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
An extension of cond(325KB)期刊论文出版稿开放获取ODC PDDL浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Mu, M.]的文章
[Duan, W.]的文章
[Wang, Q.]的文章
百度学术
百度学术中相似的文章
[Mu, M.]的文章
[Duan, W.]的文章
[Wang, Q.]的文章
必应学术
必应学术中相似的文章
[Mu, M.]的文章
[Duan, W.]的文章
[Wang, Q.]的文章
相关权益政策
暂无数据
收藏/分享
文件名: An extension of conditional nonlinear optimal perturbation approach and its applications.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。